Alert archive / Vermont / Wind Advisories in 2014
Wind Advisory 3, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Apr 14, 2014, 2:53 PM EDT for Clinton County, Essex County, New York; 5 counties in Vermont. It took effect at Apr 15, 2014, 8:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 2:53 PM EDT (18:53 UTC)
- In effect from
- Apr 15, 2014, 8:00 AM EDT
- Expired
- Apr 15, 2014, 12:19 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500 WWUS71 KBTV 141853 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 253 PM EDT MON APR 14 2014 NYZ028-035-VTZ001-002-005-009-011-017>019-150300- /O.NEW.KBTV.WI.Y.0003.140415T1200Z-140415T1900Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 253 PM EDT MON APR 14 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 3 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 3 PM EDT TUESDAY. * LOCATIONS...THE CHAMPLAIN VALLEY REGION OF VERMONT AND NEW YORK. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...ALTHOUGH BREEZY CONDITIONS WILL OCCUR OVERNIGHT, THE STRONGEST WINDS WILL OCCUR DURING A BRIEF PERIOD TUESDAY MORNING THROUGH EARLY AFTERNOON. * IMPACTS...WIND GUSTS OF THIS STRENGTH CAN TAKE DOWN TREE LIMBS AND RESULT IN ISOLATED POWER OUTAGES. MOTORISTS IN HIGH PROFILE VEHICLES MAY ALSO HAVE SOME DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ JMG/NASH
3 follow-up statements
498 WWUS71 KBTV 150156 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 956 PM EDT MON APR 14 2014 NYZ028-035-VTZ001-002-005-009-011-017>019-151000- /O.CON.KBTV.WI.Y.0003.140415T1200Z-140415T1900Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 956 PM EDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 3 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...FROM 8 AM TO 3 PM EDT TUESDAY. * LOCATIONS...THE CHAMPLAIN VALLEY REGION OF VERMONT AND NEW YORK. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...ALTHOUGH BREEZY CONDITIONS WILL OCCUR OVERNIGHT... THE STRONGEST WINDS WILL OCCUR DURING A BRIEF PERIOD TUESDAY MORNING THROUGH EARLY AFTERNOON. * IMPACTS...WIND GUSTS OF THIS STRENGTH CAN TAKE DOWN TREE LIMBS AND RESULT IN ISOLATED POWER OUTAGES. MOTORISTS IN HIGH PROFILE VEHICLES MAY ALSO HAVE SOME DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
544 WWUS71 KBTV 150855 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 455 AM EDT TUE APR 15 2014 NYZ028-035-VTZ001-002-005-009-011-017>019-151700- /O.CON.KBTV.WI.Y.0003.140415T1200Z-140415T1900Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 455 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...FROM 8 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON. * LOCATIONS...THE CHAMPLAIN VALLEY REGION OF VERMONT AND NEW YORK. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...EXPECT THE STRONG AND GUSTY SOUTHERLY WINDS TO DEVELOP LATER THIS MORNING AND CONTINUE INTO THE AFTERNOON HOURS. * IMPACTS...WIND GUSTS OF THIS STRENGTH CAN TAKE DOWN TREE LIMBS AND RESULT IN ISOLATED POWER OUTAGES. MOTORISTS IN HIGH PROFILE VEHICLES MAY ALSO HAVE SOME DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 50 MPH OR MORE ARE EXPECTED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ EVENSON
679 WWUS71 KBTV 151619 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1219 PM EDT TUE APR 15 2014 NYZ028-035-VTZ001-002-005-009-011-017>019-151730- /O.CAN.KBTV.WI.Y.0003.000000T0000Z-140415T1900Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 1219 PM EDT TUE APR 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE CHAMPLAIN VALLEY INCLUDING RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. WINDS WILL REMAIN MODERATELY GUSTY THROUGH EARLY TO MID AFTERNOON IN THE 20 TO 35 MPH RANGE...BUT HIGHER...LOCALLY DAMAGING WIND GUSTS ARE NO LONGER EXPECTED. $$ JMG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:22 PM EDT, 31 minutes earlier.
Area forecast discussion, Apr 14, 2:22 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
222 PM EDT MON APR 14 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH THE REGION TONIGHT WITH SCATTERED
SHOWERS...MAINLY ACROSS NORTHERN NEW YORK. THE FRONT WILL THEN CROSS
THE AREA ON TUESDAY WITH WIDESPREAD RAINFALL EXPECTED...ENDING AS
WET SNOW AS MUCH COLDER AIR FILTERS INTO THE REGION. BREEZY TO WINDY
CONDITIONS ARE ALSO EXPECTED THROUGH TUESDAY. DRY BUT CHILLY WEATHER
IS THEN EXPECTED BY WEDNESDAY BEFORE TEMPERATURES MODERATE BACK TO
NORMAL LEVELS BY THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 222 PM EDT MONDAY...VERY WARM DAY ONGOING ACROSS THE REGION
WITH NEAR RECORD HIGHS IN A FEW SPOTS FROM THE CHAMPLAIN VALLEY
WESTWARD WHERE A FEW SPOTS (INCLUDING KBTV) HAVE ECLIPSED THE 80F
MARK. AS A SIDE NOTE...THIS IS THE FIRST 80F OCCURRANCE SINCE OCT
7 OF LAST YEAR. AS WE PROGRESS INTO TONIGHT...MILD/BREEZY
CONDITIONS WILL CONTINUE AS P-GRAD REMAINS TIGHT AHEAD OF SLOWLY
ADVANCING...YET VERY STRONG COLD FRONT ACROSS THE CENTRAL/ERN
GREAT LAKES. MODELS CONSISTENT IN SHOWING LEAD SHORTWAVE ENERGY
AND ASSOCIATED SHOWER/ISOLD THUNDER ACTIVITY PUSHING INTO THE ST
LAWRENCE VALLEY THIS EVENING...AND ACROSS THE REMAINDER OF NRN NY
AND PERHAPS FAR NWRN VT LATER TONIGHT OR TOWARD MORNING. SOME
MINOR CONCERN OF ENHANCED CONVECTIVE GUSTS THIS EVENING ACROSS THE
SLV SHOULD ANY OF THE ACTIVITY BECOME MORE ORGANIZED. NOT LOOKING
AT ANYTHING WIDESPREAD AT THIS POINT...BUT WILL CERTAINLY KEEP AN
EYE ON THINGS AS WE'RE IN A CLASSIC LOW CAPE/HIGH SHEAR
ENVIRONMENT. AGAIN...TEMPERATURES TONIGHT HOLDING VERY MILD IN
MOST SPOTS UNDER THE BREEZY SOUTH/SOUTHWESTERLY FLOW...MAINLY 50S
TO LOCALLY NEAR 60F IN THE CHAMPLAIN VALLEY. ONLY EXCEPTION WOULD
BE SLV WHERE STRONG FRONTAL ZONE WILL ENCROACH TOWARD DAYBREAK AND
A SHARP DROP IN TEMPERATURES WILL BE POSSIBLE AFTER 09Z. HAVE LOWS
IN THE 40S TO AROUND 50...BUT A LOW CONFIDENCE FORECAST IN THIS
AREA GIVEN UNCERTAINTY ON POSITION OF BOUNDARY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 222 PM EDT MONDAY...ACTIVE WEATHER DAY THEN ON TAP FOR
TUESDAY AS VERY STRONG COLD FRONT PUSHES ACROSS THE AREA. MAINLY
AN ANAFRONTAL TYPE FRONTAL ZONE DEPICTED ON MOST MODELS...WITH SCT
PRE-FRONTAL SHOWERS GIVING WAY TO A STEADY/SOAKING RAINFALL BEHIND
THE FRONT. TEMPERATURES VERY TRICKY AND GIVEN UPSTREAM
OBSERVATIONAL ANALYSIS ACROSS THE GREAT LAKES STATES...WILL OFFER
MILDEST READINGS EAST IN THE MORNING THROUGH NOON (60S TO NEAR
70)...WITH READINGS CRASHING THROUGH THE DAY. IN FACT...MANY AREAS
MAY SEE TEMPERATURES DROP BY AS MUCH AS 20F IN ONE HOUR AS FRONTAL
BOUNDARY CROSSES. WINDS CONTINUE QUITE GUSTY...ESP EAST AND
PARTICULARLY IN THE CHAMPLAIN VALLEY WHERE CHANNELED PRE-FRONTAL
SOUTH FLOW WILL LIKELY ENHANCE SPEEDS. AS A RESULT...WILL BE
ISSUING A WIND ADVISORY FOR THESE AREAS INCLUDING MUCH OF THE
WESTERN SLOPES OF THE GREENS FROM MID-MORNING THROUGH EARLY
AFTERNOON FOR GUSTS TO 50 MPH. ELSEWHERE...25 TO 35 MPH GUSTS
APPEAR REASONABLE.
AS COLDER AIR RUSHES IN BEHIND THE FRONT...TEMPERATURES WILL FALL
SHARPLY SUCH THAT P-TYPE WILL TRANSITION TO A MIX OF
RAIN/SNOW...THEN ALL SNOW BY AFTEROON IN NRN NY...AND LATE
AFTERNOON/EVENING FROM NW TO SE IN VERMONT. THIS WILL PERSIST INTO
THE EVENING HOURS BEFORE ENDING OVERNIGHT. WET ACCUMULATIONS
RELATIVELY MINOR WITH A DUSTING TO AN INCH IN THE VALLEYS...1-3 IN
THE HIGHER TERRAIN ABOVE 1000 FT...AND PERHAPS 2-5 AT SUMMIT LEVEL.
QUITE THE CHANCE FROM TODAY TO SAY THE LEAST. LOWS BY WEDNESDAY
MORNING GENERALLY IN THE 20S WITH A FEW UPPER TEENS IN COLDER NRN
MTN LOCALES.
THEREAFTER...SENSIBLE WEATHER TRENDS QUIET AS DEEP LAYER HIGH
PRESSURE BUILDS ACROSS THE REGION. A CHILLY DAY ON TAP FOR SURE
THOUGH ON WEDNESDAY AS NORTHERLY FLOW SLOWLY DIMINISHES OVER TIME.
HIGHS IN MOST SPOTS ONLY IN THE 30S...WITH PERHAPS A FEW LOWER 40S
SOUTH. THEN CLR/PTLY CLOUDY AND CONTINUED CHILLY WEDNESDAY NIGHT
WITH HIGH PRESSUR OVERHEAD AND GOOD RADIATIONAL COOLING EXPECTED.
LOWS 15 TO 25.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 352 AM EDT MONDAY...RELATIVELY QUIET PATTERN AT THE START OF
THE EXTENDED PERIOD WITH SOUTHWEST FLOW ALOFT PRODUCING WARM AIR
ADVECTION. THIS WILL LEAD TO ABOVE NORMAL TEMPERATURES ON THURSDAY
AND ESPECIALLY ON FRIDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE
MOVES INTO THE REGION ON SATURDAY AND WILL BRING A CHANCE OF
SHOWERS FOR THE ENTIRE AREA. SYSTEM EXISTS ON SUNDAY WITH JUST A
SLIGHT CHANCE OF SHOWERS. NOT MUCH IN THE WAY OF COLD AIR BEHIND
THIS SYSTEM...THUS STILL LOOKING AT ABOVE NORMAL TEMPERATURES ON
SUNDAY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...AVIATION CHALLENGE THIS AFTN/EVENING WL BE
GUSTY SOUTH WINDS TO 35 KNOTS FOLLOWED BY CHCS FOR SHOWERS AT
MSS/SLK. CRNT ANALYSIS SHOWS STRONG PRES GRADIENT ACRS OUR
CWA...WHICH IS PRODUCING SOUTH WIND GUSTS BTWN 25 AND 35 KNOTS
ACRS OUR TAF SITES. THESE WINDS WL CONT THIS AFTN AND SLOWLY
WEAKEN TWD SUNSET AS MIXING DECREASES...ESPECIALLY MTN VALLEY
SITES OF MPV/SLK. OTHERWISE...CRNT RADAR SHOWING WEAK RETURNS ACRS
WESTERN NY THIS AFTN...WHICH WL IMPACT MSS BTWN 21-01Z AND SLK
BTWN 22Z-02Z THIS EVENING WITH VIS BTWN 4-6SM AND CIGS BROKEN TO
OVERCAST BTWN 2500 AND 4000 FEET...BRIEF MVFR IS POSSIBLE. THINKING PRECIP
WL STAY OVER NORTHERN NY AND NOT IMPACT CPV AND POINTS EAST. GIVEN
GOOD BL MIXING ALSO NOT EXPECTING LOW CLOUDS OR FOG TO DEVELOP
OVERNIGHT.
ON TUE A SHARP SFC COLD FRNT WL APPROACH THE SLV BY 12Z AND BE
INTO THE CPV BY 18Z. VERY GUSTY SOUTHERLY WINDS WL DEVELOP AHEAD
OF THIS FEATURE WITH GUSTS IN THE ALIGNED VALLEYS
(PBG/BTV/RUT/MSS) REACHING 40 TO 45 KNOTS BTWN 12Z-16Z TUESDAY. IN
ADDITION...A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS WL
DEVELOP ALONG THE SFC COLD FRNT WITH A SHARP WIND SHIFT TO THE
WEST/NORTHWEST ANTICIPATED. THIS WL CREATE AREAS OF MODERATE TO
SEVERE TURBULENCE...ALONG WITH LLVL WS IN BOTH DIRECTION AND SPEED.
ALSO...THINKING MVFR WITH PERIODS OF IFR WL BE ASSOCIATED WITH THE
FROPA PRECIP...WITH SLK MIXING WITH RAIN/SNOW BY 18Z TUES.
OUTLOOK 18Z TUESDAY THROUGH THURSDAY...A SLOW MOVING COLD FRONT
WL BE ACRS THE CPV AROUND 18Z TUESDAY WITH OCCASIONAL SHOWERS...ALONG
WITH THE POTENTIAL FOR A FEW EMBEDDED LOW TOP THUNDERSTORMS. IN
ADDITION...GUSTY OUTFLOW WINDS WL BE POSSIBLE ASSOCIATED WITH THE
LINE OF SHOWERS...WITH A SHARP WIND SHIFT TO THE WEST/NORTHWEST
EXPECTED BTWN 18Z-21Z TUESDAY AT BTV/MPV/RUT. MVFR CONDITIONS ARE
LIKELY WITH THE FROPA PRECIP WITH A 1 TO 3 HOUR PERIOD OF IFR
CONDITIONS POSSIBLE...WITH VIS LESS THAN 3 MILES. RAIN CHANGES TO
SNOW SHOWERS FROM WEST TO EAST BTWN 18Z (SLK)-00Z (MPV) WITH ADDITIONAL
IFR/LIFR CONDITIONS LIKELY ON TUES EVENING. CONDITIONS SHOULD
SLOWLY IMPROVE AFT 06Z WEDS WITH VFR RETURNING BY WEDS SFC HIGH
PRES WL RESULT IN VFR CONDITIONS PREVAILING WEDS INTO THURS WITH
NORTHWEST WINDS AT 10 TO 20 KNOTS.
&&
.HYDROLOGY...
AS OF 222 PM EDT MONDAY...FLOOD WATCH CONTINUES FOR THE ENTIRE
FORECAST AREA THROUGH WEDNESDAY EVENING FOR EXPECTED RAINFALL AND
WIDESPREAD SNOWMELT. RIVERS AND STREAMS CONTINUE TO RUN HIGH AS OF
MID-AFTERNOON CONTINUED SNOWMELT CONTRIBUTES TO SURFACE RUNOFF.
WHILE SOME MINOR LOWLAND FLOODING WILL CONTINUE TONIGHT...THE
PRIMARY FOCUS FOR MORE WIDESPREAD FLOODING WILL OCCUR TUESDAY
AFTERNOON INTO WEDNESDAY MORNING DUE TO THE COMBINATION OF VERY
MILD TEMPERATURES AND HEAVIER RAINFALL. AT THIS TIME...BASIN-AVG
QPF WILL GENERALLY RANGE FROM 1 TO 1.5 INCHES TONIGHT THROUGH THE
TUESDAY EVENING TIME FRAME. WHILE NOT EXCESSIVELY HEAVY...THESE
RAINFALL AMOUNTS ALONG WITH CONTINUED SNOWMELT SHOULD BE MORE THAN
ENOUGH TO PRODUCE SHARP RISES ON MOST AREA STREAMS AND RIVERS...IN
SOME CASES INTO MINOR FLOOD BY TUESDAY AFTERNOON INTO TUESDAY
NIGHT. THE RIVERS WITH THE HIGHEST THREAT OF EXCEEDING FLOOD STAGE
ARE THE AUSABLE...WINOOSKI AND THE OTTER CREEK...THOUGH NUMEROUS
OTHER WATERSHEDS MAY IN FACT FLOOD AS WELL WITH MINOR LOWLAND
FIELD FLOODING BEING A NEAR CERTAINTY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ001>012-016>019.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ026>031-034-035-
087.
&&
SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...EVENSON
AVIATION...TABER
HYDROLOGY...JMGHazardous weather outlook, Apr 14, 3:36 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 336 AM EDT MON APR 14 2014 NYZ026>031-034-035-087-VTZ001>012-016>019-150745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 336 AM EDT MON APR 14 2014 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:52 PM EDT | River Flood Warning | BTV | Clinton, Essex | 13 hr |
| Apr 13, 9:28 PM EDT | Special Weather Statement | BTV | St. Lawrence | 77 min |
| Apr 14, 5:36 PM EDT | River Flood Warning | BTV | Clinton, Essex | 47 hr |
| Apr 14, 6:24 PM EDT | River Flood Warning | BTV | Orleans | 50 hr |
Nearby
Wind Advisories in Vermont, 2014Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.